# SDR 9512559880

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

VIBRATION AND NOISE FROM NOSE GEAR AREA OCCURRED ON GEAR RETRACTION AFTER TAKEOFF.  NOSE GEAR AND RED UNSAFE LIGHT ALSO ILLUMINATED.  RECYCLED GEAR SEVERAL TIMES AND LIGHT REMAINED ON.  PERFORMED EMERGENCY GEAR EXTENSION PROCEDURES AND RETURNED TO RDU.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND DAMAGE TO FORWARD NOSE GEAR DOOR, RELEASE ACTUATOR, AND DOOR STOP CABLE.  IT IS SUSPECTED THAT THE DOOR RELEASE ACTUATOR HAD FAILED.  REPLACED CABLE, ACTUATOR, AND REPAIRED DOOR.  INSPECTED NOSE GEAR PROXIMITY SENSOR FOR ADJUSTMENT AND SECURITY.  ALL CHECKED GOOD.  PERFORMED RETRACTION TEST OF NOSE GEAR SEVERAL TIMES.  NO PROBLEMS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
